WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.
Mom has chf and copd and atrial fib. She is on several meds for high blood pressure, beta blocker, lasix and plavix and Zantac for gerd. She has a pace maker and is on oxygen. She has shortness of breath and fatigue. She is burping a lot, but says she doesn't have chest pain. What do you think is causing her to burp? Could it be gas, or is it caused by her congestive heart failure?
I'm not a health professional but do have CHF. When I'm having trouble breathing I tend to 'gulp' air and probably get some in my stomach, causing gas. Also, I'll bet your Mom is taking Lisinopril which is famous for causing a cough, which encourages swallowing air. I'd not worry about it unless she gets angina.
Thank you so much for posting your comment. I agree with you. I think air does get in the stomach when you are breathing fast and gulping air. Mom's pulmonologist also said this could happen. Mom is not on lisinopril because it did made her cough. She has shortness of breath, and can't get around much. She is on oxygen. She takes albuterol and ipratoprium in a nebulizer. We are looking into a naturapathic therapy along with western medicine. Thank you again for giving your comment, it truly means so much to know someone cares.
I'd be very careful about mixing naturapthic/Chinese medicine with what your mom is taking. My sister is was trained in China and is licensed in our state to practice as a natural medicine doctor, but discourages adding 'natural' meds with conventional meds. In my situation, I'm balancing meds that control my potassium and sodium situation. As an example, low potassium levels aren't good, but excess potassium can be fatal. Same with Sodium. When someone is in a situation of heart failure, I'd find a drug/supplement path and not mix it. My sister suggests I stay with western medicine. Natural/Chinese meds are great to prevent heart issues, but she reports that once someone has tipped the teeter-totter and has heart failure. the choice of most Chinese is western medicine. I hope this helps, but please keep us informed.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.